Journal of the Mathematical Society of Japan

On Weierstrass-Stone's theorem.

Shozo KOSHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 5, Number 3-4 (1953), 351-352.

Dates
First available in Project Euclid: 21 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261415456

Digital Object Identifier
doi:10.2969/jmsj/00530351

Mathematical Reviews number (MathSciNet)
MR0060724

Zentralblatt MATH identifier
0052.12004

Subjects
Primary: 46.3X

Citation

KOSHI, Shozo. On Weierstrass-Stone's theorem. J. Math. Soc. Japan 5 (1953), no. 3-4, 351--352. doi:10.2969/jmsj/00530351. https://projecteuclid.org/euclid.jmsj/1261415456


Export citation